About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 398049, 10 pages
http://dx.doi.org/10.1155/2012/398049
Research Article

Boundedness of Global Solutions for a Heat Equation with Exponential Gradient Source

School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China

Received 21 September 2011; Accepted 4 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Zhengce Zhang and Yanyan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengce Zhang and Yanyan Li, “Boundedness of Global Solutions for a Heat Equation with Exponential Gradient Source,” Abstract and Applied Analysis, vol. 2012, Article ID 398049, 10 pages, 2012. doi:10.1155/2012/398049